# SDR FDEA202101290232

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T34119
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE @ STA 518, STRINGER 12R HAS STATIC DISCHARGE REPAIRED EXTERNAL FUSELAGE SKIN WITH EXTERNAL DOUBLER IAW B767 SRM 53-00-01-2R,   FIGURE 201, REPAIR 29
